# SDR AALA202401290005

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N321TG
- Make and model: Boeing 737823
- Aircraft serial: 68101
- Aircraft time: 1,469 hours, 567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 514052
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOWER EMERGENCY AISLE SEAT LIGHTS INOPERATIVE AT SEAT ROW 15ABC TO 16ABC. REMOVE AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK (M1694). OPERATIONAL CHECK GOOD. PER AMM 33-51-06.
